Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain in right knee. Taking antibiotics for cough. Would knee pad be helpful?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Past two days I feel a sudden pain which lasts for just a second on my right knee on the right side - It happens while you stand or walk - wud knee pad be of any use. What is the cause for this.

A week back I was on antibiotic for cough.. Since three days, I am takingD500 cal(one per day after food)
Posted Sat, 28 Sep 2013 in Bones, Muscles and Joints
Answered by Dr. Shanthi.E 1 hour later
Brief Answer:
Muscle spasm or ligament sprain

Detailed Answer:

The sudden pain could be due to muscle catch or ligament sprain in the right knee joint. Rest your knees well. Yes, knee pad would help you too.

Apply Volini spray to the affected knee as and when required.

Continue to take D 500 Cal on a daily basis. It will help you.

You should be fine in a couple of days.

take care and regards,
Above answer was peer-reviewed by
Follow-up: Pain in right knee. Taking antibiotics for cough. Would knee pad be helpful? 4 minutes later
Many tks Doctor for your prompt response
Answered by Dr. Shanthi.E 45 hours later
Brief Answer:
Thank you too

Detailed Answer:

Hope you are feeling better now.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor